Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Half-space theorems for mean curvature one surfaces in hyperbolic space


Authors: Lucio Rodriguez and Harold Rosenberg
Journal: Proc. Amer. Math. Soc. 126 (1998), 2755-2762
MSC (1991): Primary 53A10
MathSciNet review: 1458259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give conditions which oblige properly embedded constant mean curvature one surfaces in hyperbolic 3-space to intersect. Our results are inspired by the theorem that two disjoint properly immersed minimal surfaces in $\mathbf{R}^3$ must be planes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10

Retrieve articles in all journals with MSC (1991): 53A10


Additional Information

Lucio Rodriguez
Affiliation: Institute for Pure-Applied Mathematics, Estrada Dona Castorina 110, 22460 Rio de Janeiro, Brazil
Email: lucio@impa.br

Harold Rosenberg
Affiliation: Department of Mathematics, University of Paris VII, 2 place Jussieu, 75251 Paris, France
Email: rosen@math.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04510-9
PII: S 0002-9939(98)04510-9
Received by editor(s): September 10, 1996
Communicated by: Peter Li
Article copyright: © Copyright 1998 American Mathematical Society